# SDR HEED065816

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 04011277660
- Condition: Reads High
- Location: N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T2 PORTION MAKES THE N1 GAUGE READ .6 HIGH DURING TEST.  REPLACED UNIT.
